# SDR COMA0260091

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,052 hours, 19,068 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10017
- Part serial: 0832
- Condition: Failed
- Location: T/E Flap
- Part time: 6,121 hours, 5,848 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5872 FLAPS FAILED AT 45 DEGREES.  REPLACED THE LT NR 3 FLAP ACTUATOR.
